# SDR HEEA0014913

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 214066212107
- Condition: Mismanufactured
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED PROBE CAUSING FUEL QUANTITY INDICATION OSCILLATION.  REMOVED AND INSTALLED PROBE, S/N 0116F.   FUEL INDICATION READS ZERO AND BELOW ON ANALOG NEEDLE.  TIME SINCE REPAIR 0:00.
